MathSciNet Relay Station
MathSciNet bibliographic data
MR1176024 14F40 (11F85 14G20)
Schneider, Peter The cohomology of local systems on $p$-adically uniformized varieties. Math. Ann. 293 (1992), no. 4, 623–650.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement